Vol. 95, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The Hausdorff dimension of a set of normal numbers

Andrew Douglas Pollington

Vol. 95 (1981), No. 1, 193–204
Abstract

Suppose that numbers 2,3, are partitioned into two disjoint classes R, S so that rational powers lie in the same class. In this paper we prove that the set of numbers ξ which are normal to every base from R and to no base from S has Hausdorff dimension 1. The existence of such numbers was first shown by W. M. Schmidt.

Mathematical Subject Classification
Primary: 10K25, 10K25
Milestones
Received: 30 November 1979
Revised: 14 May 1980
Published: 1 July 1981
Authors
Andrew Douglas Pollington